# SDR 9510789752

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Flapper Valve
- Condition: Lack Of Lube
- Location: Rt Temp Sensor
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER DEPARTURE.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  FOUND FLAPPER VALVE IN RIGHT HIGH TEMPERATURE SENSOR STUCK CLOSED.  LUBED SWITCH, OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
